# SDR WX0A2014071872029

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061269
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT CUSP WEB CORRODED AT FS 1135 - 1155 BETWEEN LBL 44 - 54.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED IAW SRM 53-01 FIG 4 SHEET 4.  WORK ORDER 224279 M301 621 & WORK ORDER 1010979 1000-0079.
